Cross Reference Up

Candeloro, D (1998). Some remarks on the first digit problem. Atti Sem. Mat. Fis. Univ. Modena 46 (1998), suppl., 511-532.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Barabesi, L, Cerioli, A and Perrotta, D (2021). Forum on Benford’s law and statistical methods for the detection of frauds. Statistical Methods & Applications 30, pp. 767–778. DOI:10.1007/s10260-021-00588-0. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Stadje, W (2005). Asymptotic properties of digit sequences of random numbers. Mathematische Nachrichten 278(10), 1209-1229. DOI:10.1002/mana.200310303. View Complete Reference Online information Works that this work references Works that reference this work
Volcic, A (2020). Uniform distribution, Benford’s law and scale-invariance. Bollettino dell'Unione Matematica Italiana. DOI:10.1007/s40574-020-00245-6. View Complete Reference Online information Works that this work references Works that reference this work